# SDR 9JLA20110415001

- Difficulty date: April 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 3,854 hours, 2,615 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Audio/Video Unit
- Part number: PA7500A
- Part serial: 110000774
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE PASSENGER BRIEFER AUDIO IS VERY LOW.  TROUBLESHOOTING DISCOVERED THAT THE CABIN AUDIO P/N PA-7500A S/N 110000774 WAS DEFECTIVE.  REMOVED UNIT FOR REPAIRS.  WAITED SIX WEEKS FOR AUDIO INTERNATIONAL TO REPAIR UNIT.  INSTALLED SAME UNIT AFTER "REPAIRS" FOUND STILL DEFECTIVE.  REMOVED UNIT AGAIN FOR REPAIRS.  VERY DISAPPOINTED WITH AUDIO INTERNATIONAL THEY WERE NOT ABLE TO SUPPORT WHAT THE MANUFACTURE.  ENDED UP INSTALLING A INSPECTED UNIT S/N 07980266 FROM AI WHICH HAD DIFFERENT SET OF PROBLEMS.  AFTER THE THIRD DEFECTIVE UNIT S/N 120100236, DECIDED THAT AI HAS ISSUES IN THEIR QC SYSTEM.  ORDERED A FORTH "NEW" UNIT S/N 020100553 FROM LEARJET.  FUNTIONAL CHECKS SATISFACTORY.
